# SDR 2007UALA03233

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 55,909 hours, 30,315 cycles
- Engine: Ge CFM56*
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE AIRCRAFT LOST CABIN PRESSURE.  FLIGHT DESCENDED AND MADE NORMAL LANDING.  REPLACED CABIN PRESSURE CONTROLLER AND AFT OUTFLOW VALVE. REPLACED UPPER CABIN SAFETY VALVE.  FWD CARGO PIT, AFT BULKHEAD BLOWOUT PANEL IS POPPED OUT ALONG THE LOWER EDGE. SECURED LOWER EDGE OF PANEL INTO RUBBER GASKET.
